# SDR UALA2011102105688

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 46,679 hours, 18,405 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON RADOME MEASURES APPROX 18 IN W BY 20 IN HIGH WITH SOFT-SPONGY AREAS.  BEYOND LIMITS.
